MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE
Catalog Number 01L75-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased cyclosporine results while using the architect cyclosprorine assay.The customer provided the following data: patient 1: initial 18.6, retests 84, 66, 243, 194, patient 2: initial 164.4, retests 41, 45, 68, 21, 57, 29.2, patient 3: initial 107.4, retests 217, 60, 343, 36, 70, 21.7, patient 4: initial 4.8, retests 36, 185, 133, 27, 53, 94.8, patient 5: initial 6, retests 99, 82, 25, 43, 230, 126.9, patient 6: initial 49.1, retests 25, 122, 265, 122, 67, 29.6, patient 7: intial 4.5 retests 14.5, 39, 308, patient 8: initial 68.2, retests 101, 263, patient 9: intiial 25.9, retests 85, 223, 323.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, and a review of labeling.Return material was not available from the customer.Tracking and trending did not identify an adverse trend for the lot in question.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency and no malfunction of the architect cyclosporine reagent, list (b)(4), lot 50164m500, was identified.
 
Additional Manufacturer Narrative
Correction to the evaluation summary previously documented.The device evaluation was reassessed and concluded that a malfunction occurred.However, no systemic issue or product deficiency was identified.

Brand Name
ARCHITECT CYCLOSPORINE
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key6098692
Report Number1415939-2016-00109
Device Sequence Number974710
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public00380740001315
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2017
Device Catalogue Number01L75-25
Device Lot Number50164M500
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/21/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/14/2016
Supplement Report FDA Received Date12/15/2016
05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; LN (B)(4), SN (B)(4)